# SDR TWAA0106211

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND STRINGER TIE FITTING HAD CORROSION AT STA 1338, STRINGER 21R.  REPLACED STRINGER 21R TIE FITTING PER SRM 51-30-05.
